# SDR SWAA2022041885124

- Difficulty date: March 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193D
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q003883M: LOWER WING TO BODY FAIRING 193D INNER SURFACE WITH FRETTING / [01] CLEANED DAMAGE AREA AND REPAIRED SMALL AREA OF FRETTING ON INNER SURFACE AFT AREA OF LOWER WING TO BODY FAIRING #193D AS PER B737 SRM 51-70-05-2R-8. MATERIALS USED PO#1759850 AND PO#1759636;[02] PERFORMED TAP TEST ON REPAIRED AREA FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 5;[03] VERIFIED 1 AND2;COMPLETE
